Vladimir Rakocevic
Vladimir Rakocevic
Professor of Mathematics, University of Nis, Serbia
Dirección de correo verificada de ptt.rs
TítuloCitado porAño
Common fixed points for maps on cone metric space
D Ilic, V Rakocevic
Journal of Mathematical Analysis and Applications 341 (2), 876-882, 2008
A note on the equivalence of some metric and cone metric fixed point results
Z Kadelburg, S Radenović, V Rakočević
Applied Mathematics Letters 24 (3), 370-374, 2011
Some new extensions of Banach’s contraction principle to partial metric space
D Ilić, V Pavlović, V Rakočević
Applied Mathematics Letters 24 (8), 1326-1330, 2011
Approximate point spectrum and commuting compact perturbations
V Rakočević
Glasgow Mathematical Journal 28 (2), 193-198, 1986
On matrix domains of triangles
E Malkowsky, V Rakočević
Applied mathematics and computation 189 (2), 1146-1163, 2007
Measures of noncompactness and some applications
V Rakočević
Filomat, 87-120, 1998
Topological vector space-valued cone metric spaces and fixed point theorems
Z Kadelburg, S Radenović, V Rakočević
Fixed Point Theory and Applications 2010 (1), 170253, 2010
On one subset M. Schechter's essential spectrum
V Rakočević
Matematički Vesnik 5 (76), 389-392, 1981
Extensions of the Zamfirescu theorem to partial metric spaces
D Ilić, V Pavlović, V Rakočević
Mathematical and Computer Modelling 55 (3-4), 801-809, 2012
Fredholm properties of the difference of orthogonal projections in a Hilbert space
JJ Koliha, V Rakočević
Integral Equations and Operator Theory 52 (1), 125-134, 2005
Applications of measure of noncompactness in operators on the spaces sα, sα0, sα (c), ℓαp
B de Malafosse, V Rakočević
Journal of Mathematical Analysis and Applications 323 (1), 131-145, 2006
Quadruple fixed point theorems under nonlinear contractive conditions in partially ordered metric spaces
E Karapınar, W Shatanawi, Z Mustafa
Journal of Applied Mathematics 2012, 2012
Invertibility of the sum of idempotents
JJ Koliha, V Rakočević
Linear and Multilinear Algebra 50 (4), 285-292, 2002
Quasi-contractions on a nonnormal cone metric space
L Gajić, V Rakočević
Functional Analysis and Its Applications 46 (1), 62-65, 2012
Common fixed points for maps on metric space with w-distance
D Ilić, V Rakočević
Applied Mathematics and Computation 199 (2), 599-610, 2008
Moore-Penrose inverse in Banach algebras
V Rakočević
Proceedings of the Royal Irish Academy. Section A: Mathematical and Physical …, 1988
Matrix transformations between the sequence space bvp and certain BK spaces
E Malkowsky, VR Rakočević, SČ Živković-Zlatanović
Bulletin: Classe des sciences mathematiques et natturalles 123 (27), 33-46, 2002
Continuity and general perturbation of the Drazin inverse for closed linear operators
NC González, JJ Koliha, V Rakocevic
Abstract and Applied Analysis 7 (6), 335-347, 2002
The measure of noncompactness of linear operators between certain sequence spaces
E Malkowsky, V Rakocevic
Acta Scientiarum Mathematicarum 64 (1), 151-170, 1998
On the norm of idempotents in C*-algebras
JJ Koliha, V Rakočević
The Rocky Mountain Journal of Mathematics, 685-697, 2004
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20